Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Pregnant, difficulty sleeping, burning sensation in feet. Tried vaseline, cold towels. Treatment?

Hi my name is XXXX, I m 38 weeks pregnant and i m having problems sleeping at night at all. And during the day I don t sleep as well. My feet feel like their are on fire. I put on lotions, vaseline, oil and a cold wet towel, but nothing works to ease that.Actually the wet towel dries on me that I have to keep wetting it. Is there anything that would help me you can think of specially with my burning feet? THANK YOU.
Asked On : Sun, 29 Jul 2012
Answers:  1 Views:  192
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
May 2013
the possible cause is deficiency of vitamins particularly vitamin B 12, which sometimes can present with these features,
so you better to consult your doctor and with her advice take injections of vitamin B 12 on alternative days which will possibly decrease your symptoms, along with you can take multivitamin supplements and folic acid tablets which will help in the growth of the baby.
take care.
Answered: Wed, 1 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor